Nagwa uses cookies to ensure you get the best experience on our website. Learn more about our Privacy Policy.

Lesson: Adding and Subtracting Time

Sample Question Videos

Worksheet • 25 Questions • 1 Video

Q1:

Determine the difference between 10 hours, 29 minutes, and 8 seconds and 6 hours, 20 minutes, and 30 seconds.

  • A 4 hours, 8 minutes, and 38 seconds
  • B 4 hours, 20 minutes, and 30 seconds
  • C 4 hours
  • D 4 hours, 29 minutes, and 8 seconds
  • E 16 hours

Q2:

The given table shows the time Adel spends on his morning activities. Estimate the total time it takes Adel to get ready and arrive at work.

Activity Getting Ready in the Morning Walking to the Bus Stop Riding the Bus to Work Walking from the Bus Stop to Work
Time 32 minutes 28 minutes 55 minutes 9 minutes
  • A2 hours and 4 minutes
  • B2 hours and 55 minutes
  • C2 hours
  • D2 hours and 9 minutes
  • E3 hours

Q3:

Express, in hours, minutes, and seconds, the finishing time of a marathon winner who completed the race in 8 569 seconds.

  • A 2 2 2 h m i n and 49 s
  • B 4 4 5 h m i n and 19 s
  • C 7 2 h m i n and 49 s
  • D 2 4 5 h m i n and 19 s
  • E 4 2 2 h m i n and 26 s

Q4:

Add 11 hours and 34 minutes to 3 hours and 43 minutes.

  • A 15 hours and 17 minutes
  • B 15 hours and 43 minutes
  • C 15 hours
  • D 15 hours and 34 minutes
  • E 14 hours

Q5:

Add 7 hours, 45 minutes, and 15 seconds to 2 hours, 10 minutes, and 33 seconds.

  • A 9 hours, 55 minutes, and 48 seconds
  • B 9 hours
  • C 9 hours, 10 minutes, and 33 seconds
  • D 9 hours, 45 minutes, and 15 seconds

Q6:

Fill in the missing value: There are seconds in 2 3 days.

Q7:

How many minutes are there in 76 and a half hours?

Q8:

How many seconds are there in 3 hours, 34 minutes, and 10 seconds?

Q9:

Fill in the missing value: 1 1 4 hours + 25 minutes = seconds.

Q10:

Fill in the missing value: 1 2 + 1 3 + 1 4 = h o u r h o u r h o u r minutes.

Q11:

Fill in the missing value: 59 hours + 3 0 0 minutes = days.

  • A 2 2 3
  • B 1 1 1 5
  • C 5 1 3
  • D 1 1 3
  • E 1,536

Q12:

Fill in the missing value: 190 minutes and 300 seconds is the same as hours.

  • A 3 1 4
  • B 1 5 8
  • C 8 1 8
  • D 6 1 2
  • E 11 700

Q13:

Fill in the missing value: 3 3 4 days + 2 4 0 minutes = hours.

Q14:

Fill in the missing value: 1 1 4 + 8 = o f a d a y h o u r s m i n u t e s .

Q15:

A student read a novel for 1 3 of an hour, a science book for one hour, and a newspaper for 1 4 of an hour. How many minutes did the student read for?

Q16:

How many minutes is 11 hours and 43 minutes?

Q17:

How many hours is 49 days and 2 hours?

Q18:

The table lists the final rankings in the women’s giant slalom races in the 2006 Winter Olympics. The times are recorded to the nearest hundredth of a second.

Country Finland United States Sweden
Time 2:09.86 2:09.19 2:10.33

Which two countries' times have the greatest difference?

  • AUnited States and Finland
  • BUnited States and Sweden
  • CFinland and Sweden

Q19:

Sally went into a car park 3:25 pm and parked the car at 3:37 pm. Find the time it took for her to find an empty parking spot.

  • A 12 minutes
  • B 10 minutes
  • C 14 minutes
  • D 25 minutes

Q20:

Maged started doing his maths homework at 11:09 pm and spent 58 minutes working on it. At what time did he finish?

  • A12:07 am
  • B11:67 pm
  • C11:57 am
  • D12:07 pm

Q21:

Amir wakes up at 6:12 am and he has 70 minutes to get ready to leave for school. At what time does he leave home?

  • A7:22 am
  • B6:82 am
  • C1:12 pm
  • D6:19 am

Q22:

The number line shows the time when Adam called his friend on a mobile phone and when the call ended. Find the duration of the call.

  • A 19 minutes
  • B 18 minutes
  • C 22 minutes
  • D 17 minutes

Q23:

The number line shows the time that Maged started playing a game of dominoes. He spent 33 minutes playing.

Which of these shows one way to find the time he finished playing?

  • A
  • B

What time did he finish playing?

  • A10:45
  • B9:39
  • C10:58
  • D10:51

Q24:

The number line shows the time that Shady finished working on his car. He was working on it for 43 minutes.

Which of these shows one way to find the time he started?

  • A
  • B

What time did he start working on his car?

  • A5:13
  • B5:56
  • C5:43
  • D6:39

Q25:

Adam put a meatloaf in the oven at 11:18 am. Given that it needed to bake for 2 hours and 58 minutes, at what time should he take it out of the oven?

  • A02:16 pm
  • B02:18 pm
  • C02:16 am
  • D02:00 pm
  • E02:00 am
Preview